# SDR GTIA020270

- Difficulty date: March 31, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 5270 · Door Warning System
- Part: Striker
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SJU - FLT 774 - AFT CARGO DOOR LIGHT ON AFTER TAKEOFF, RTB SJU, LIGHT OUT AFTER LANDING.  ADJUSTED STRIKER PLATE FOR AFT CARGO DOOR PROX SWITCH IAW MD80 MM 52-70-02.  FUNCTIONS CHECK OK.  (M)
